Ohio, 2003Flash Flooding and Flooding in Ohio, July 7, 2003
July 7, 2003 · NWS ILN · 32 events in 15 counties and zones
14 thunderstorm wind, 12 flood, 5 flash flood, 1 hail, as filed by the National Weather Service.
Every event with a place to put it; 17 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2.2 million
- Crop damage
- None recorded
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 6, 11:35 PM EST, 27 minutes earlier.
Area forecast discussion, Jul 6, 11:35 PM EST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1235 AM EDT MON JUL 7 2003
UPDATED FOR ADDITION OF SVR TS WATCH 663 ACRS WESTERN PART OF FCST
AREA. HAVE SEEN NUMEROUS SVR WX REPORTS WITH THUNDERSTORMS OUT OF
CNTRL/EASTERN INDIANA OVER LAST HOUR. INCREASED POPS IN DAY/CVG/CMH
AREAS AS WELL.
.ILN...NONE.
OH...FLOOD WATCH THROUGH 8 AM FOR WEST CENTRAL OHIO...SEVERE
THUNDERSTORM WATCH UNTIL 3 AM EDT FOR PORTIONS OF SOUTHWEST/WEST
CENTRAL OHIO AND THE MIAMI VALLEY.
IN...SEVERE THUNDERSTORM WATCH UNTIL 2 AM EST FROM RIPLEY AND
DEARBORN COUNTIES NORTH.
KY...SEVERE THUNDERSTORM WATCH UNTIL 3 AM EDT FOR
BOONE/CAMPBELL/KENTON COUNTIES.
RYAN
Hazardous weather outlook, Jul 6, 3:53 AM EST, 20 hours 9 minutes before
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-061045-
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
453 AM EDT SUN JUL 6 2003
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN INDIANA...NORTHERN
KENTUCKY AND THE SOUTHWEST QUARTER OF OHIO.
.DAY ONE...TODAY
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
TONIGHT. THE MAIN THREAT BEING DAMAGING WINDS AND LARGE HAIL.
THESE STORMS COULD ALSO CREATE FLOODING PROBLEMS ESPECIALLY THOSE
THAT OCCUR NORTH OF I-70.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THREAT OF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MOST
AFTERNOONS AND EVENINGS AS A NEARLY STATIONARY FRONT OSCILLATES OVER
THE OHIO VALLEY. LOCALIZED FLOODING THREAT WILL ALSO EXIST.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
TIPTON
In the hours before
Local storm report, Jul 6, 6:22 PM EST, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON, OH
722 PM EDT SUN JUL 6 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0300 PM 1 N DRY RIDGE KY WIND DAMAGE
07/06/03 GRANT POWER LINES DOWN
RLGLocal storm report, Jul 6, 6:48 PM EST, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON, OH
748 PM EDT SUN JUL 6 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0520 PM SPRINGFIELD OH 64 MPH WIND GUST
07/06/03 CLARK REPORTED AT CHANNEL 12
(DAYTON) OBSERVING STATION
AT SPRINGFIELD SUN
RLGLocal storm report, Jul 6, 7:22 PM EST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON, OH
822 PM EDT SUN JUL 6 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0615 PM COLUMBUS OH WIND DAMAGE
07/06/03 FRANKLIN TREES REPORTED DOWN ON
WEST SIDE OF CITYLocal storm report, Jul 6, 8:18 PM EST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON, OH
918 PM EDT SUN JUL 6 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0905 PM SAINT MARYS OH FLOOD
07/06/03 AUGLAIZE SEVERAL ROADS WITH HIGH
WATER
0752 PM 1 N SAINT HENRY OH WIND DAMAGE
07/06/03 MERCER TREES, POWER LINES AND
POWER POLES DOWN
RLGLocal storm report, Jul 6, 8:28 PM EST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON, OH
928 PM EDT SUN JUL 6 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0920 PM CELINA OH FLASH FLOOD
07/06/03 MERCER HIGH WATER ON SEVERAL
ROADS
0815 PM NEW PARIS OH WIND DAMAGE
07/06/03 PREBLE TREES DOWN
RLGLocal storm report, Jul 6, 11:41 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON, OH
1241 AM EDT MON JUL 7 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1235 AM SAINT MARYS OH FLASH FLOOD
07/07/03 AUGLAIZE STREETS FLOODED REPORTED
BY TRAINED SPOTTER.
RLGEvent by event
14 thunderstorm wind, 12 flood, 5 flash flood, 1 hail. Local standard time, as filed.
Flood, Darke
- When
- July 7, 12:02 AM EST to 1:25 AM EST
- Where
- Darke forecast zone
- Property damage
- $20,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.967, -84.333
Several clusters of heavy thunderstorms continued to move across western Ohio during the early morning, and again in the afternoon. An additional two to four inches of rain fell from the thunderstorms, exacerbating flooding in water-logged areas. Flooded roads and creeks and small streams out of their banks occurred throughout the region. Some of the worst flooding was in Shelby and Logan counties, where evacuations took place near the swollen Great Miami River. Evacuations took place in Lakeview and Jackson Center with numerous homes and structures inundated with water.
Flood, Shelby
- When
- July 7, 12:12 AM EST to 1:30 AM EST
- Where
- Shelby forecast zone
- Property damage
- $50,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.683, -83.933
Several clusters of heavy thunderstorms continued to move across western Ohio during the early morning, and again in the afternoon. An additional two to four inches of rain fell from the thunderstorms, exacerbating flooding in water-logged areas. Flooded roads and creeks and small streams out of their banks occurred throughout the region. Some of the worst flooding was in Shelby and Logan counties, where evacuations took place near the swollen Great Miami River. Evacuations took place in Lakeview and Jackson Center with numerous homes and structures inundated with water.
Thunderstorm Wind, Miami
- When
- July 7, 12:35 AM EST to 12:39 AM EST
- Where
- Miami County, West Milton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.000, -82.667
Thunderstorm Wind, Greene
- When
- July 7, 1:00 AM EST to 1:04 AM EST
- Where
- Greene County, Xenia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.900, -82.533
Large tree limbs were downed on South Detroit Street.
Flash Flood, Logan
- When
- July 7, 1:04 AM EST to 2:30 AM EST
- Where
- Logan County, Lakeview
- Property damage
- $100,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.388, -83.766 (the zone’s center; the record gives no point)
Up to one hundred campers and numerous homes flooded in Lakeview. Several roads were closed due to high water.
Flash Flood, Auglaize
- When
- July 7, 2:58 AM EST to 5:30 AM EST
- Where
- Auglaize County, St Marys
- Property damage
- $20,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.561, -84.222 (the zone’s center; the record gives no point)
Grand Lake Saint Marys came out of its banks with high water approaching neighborhoods in town. Several roads were flooded and closed in the western part of the county.
Flash Flood, Darke
- When
- July 7, 3:43 AM EST to 6:30 AM EST
- Where
- Darke County, Versailles
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.133, -84.619 (the zone’s center; the record gives no point)
A few roads were washed out. Swamp Creek came out of its banks.
Flood, Shelby
- When
- July 7, 3:47 AM EST to 6:30 AM EST
- Where
- Shelby forecast zone
- Property damage
- $60,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.367, -83.767
Several clusters of heavy thunderstorms continued to move across western Ohio during the early morning, and again in the afternoon. An additional two to four inches of rain fell from the thunderstorms, exacerbating flooding in water-logged areas. Flooded roads and creeks and small streams out of their banks occurred throughout the region. Some of the worst flooding was in Shelby and Logan counties, where evacuations took place near the swollen Great Miami River. Evacuations took place in Lakeview and Jackson Center with numerous homes and structures inundated with water.
Flood, Logan
- When
- July 7, 4:15 AM EST to 6:30 AM EST
- Where
- Logan forecast zone
- Property damage
- $150,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.283, -84.150
Several clusters of heavy thunderstorms continued to move across western Ohio during the early morning, and again in the afternoon. An additional two to four inches of rain fell from the thunderstorms, exacerbating flooding in water-logged areas. Flooded roads and creeks and small streams out of their banks occurred throughout the region. Some of the worst flooding was in Shelby and Logan counties, where evacuations took place near the swollen Great Miami River. Evacuations took place in Lakeview and Jackson Center with numerous homes and structures inundated with water.
Flash Flood, Mercer
- When
- July 7, 4:22 AM EST to 6:10 AM EST
- Where
- Mercer County, Rockford
- Property damage
- $200,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.540, -84.629 (the zone’s center; the record gives no point)
Serious flooding continued across much of the county. Sandbagging continued in Rockford, with fifty more homes evacuated. Water from Grand lake Saint Marys spilled over US Route 127 south of Celina. US Route 127 and US Route 33 were flooded and closed to the north and west of Rockford.
Flood, Preble
- When
- July 7, 6:30 AM EST to 7:30 AM EST
- Where
- Preble forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.100, -83.117
Several clusters of heavy thunderstorms continued to move across western Ohio during the early morning, and again in the afternoon. An additional two to four inches of rain fell from the thunderstorms, exacerbating flooding in water-logged areas. Flooded roads and creeks and small streams out of their banks occurred throughout the region. Some of the worst flooding was in Shelby and Logan counties, where evacuations took place near the swollen Great Miami River. Evacuations took place in Lakeview and Jackson Center with numerous homes and structures inundated with water.
Flood, Butler
- When
- July 7, 9:00 AM EST to 10:00 AM EST
- Where
- Butler forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 39.439, -84.576 (the zone’s center; the record gives no point)
Several clusters of heavy thunderstorms continued to move across western Ohio during the early morning, and again in the afternoon. An additional two to four inches of rain fell from the thunderstorms, exacerbating flooding in water-logged areas. Flooded roads and creeks and small streams out of their banks occurred throughout the region. Some of the worst flooding was in Shelby and Logan counties, where evacuations took place near the swollen Great Miami River. Evacuations took place in Lakeview and Jackson Center with numerous homes and structures inundated with water.
Flash Flood, Mercer
- When
- July 7, 12:09 PM EST to 1:45 PM EST
- Where
- Mercer County, Countywide
- Property damage
- $1.0 million
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 39.533, -82.417
Major flooding continued in Rockford, with total evacuations of around 300 homes. Numerous roads across the northern part of the county were flooded and closed. Several bridges were washed out. Flooding continued south of Celina where Beaver Creek remained out of its banks.
Thunderstorm Wind, Mercer
- When
- July 7, 1:08 PM EST to 1:12 PM EST
- Where
- Mercer County, Celina
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.540, -84.629 (the zone’s center; the record gives no point)
Trees and powerlines were downed.
Thunderstorm Wind, Auglaize
- When
- July 7, 1:16 PM EST to 1:20 PM EST
- Where
- Auglaize County, New Knoxville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.700, -82.433
Large tree limbs were knocked down.
Hail, Shelby
- When
- July 7, 1:16 PM EST to 1:20 PM EST
- Where
- Shelby County, Sidney
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 40.332, -84.205 (the zone’s center; the record gives no point)
A measured gust of 59 mph also occurred in Anna.
Flood, Darke
- When
- July 7, 2:00 PM EST to 3:00 PM EST
- Where
- Darke forecast zone
- Property damage
- $20,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.167, -83.083
Several clusters of heavy thunderstorms continued to move across western Ohio during the early morning, and again in the afternoon. An additional two to four inches of rain fell from the thunderstorms, exacerbating flooding in water-logged areas. Flooded roads and creeks and small streams out of their banks occurred throughout the region. Some of the worst flooding was in Shelby and Logan counties, where evacuations took place near the swollen Great Miami River. Evacuations took place in Lakeview and Jackson Center with numerous homes and structures inundated with water.
Flood, Shelby
- When
- July 7, 2:00 PM EST to 3:20 PM EST
- Where
- Shelby forecast zone
- Property damage
- $20,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.067, -82.417
Several clusters of heavy thunderstorms continued to move across western Ohio during the early morning, and again in the afternoon. An additional two to four inches of rain fell from the thunderstorms, exacerbating flooding in water-logged areas. Flooded roads and creeks and small streams out of their banks occurred throughout the region. Some of the worst flooding was in Shelby and Logan counties, where evacuations took place near the swollen Great Miami River. Evacuations took place in Lakeview and Jackson Center with numerous homes and structures inundated with water.
Flood, Auglaize
- When
- July 7, 2:00 PM EST to 3:20 PM EST
- Where
- Auglaize forecast zone
- Property damage
- $100,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.550, -84.567
Several clusters of heavy thunderstorms continued to move across western Ohio during the early morning, and again in the afternoon. An additional two to four inches of rain fell from the thunderstorms, exacerbating flooding in water-logged areas. Flooded roads and creeks and small streams out of their banks occurred throughout the region. Some of the worst flooding was in Shelby and Logan counties, where evacuations took place near the swollen Great Miami River. Evacuations took place in Lakeview and Jackson Center with numerous homes and structures inundated with water.
Thunderstorm Wind, Logan
- When
- July 7, 2:05 PM EST to 2:14 PM EST
- Where
- Logan County, Bellefontaine
- Measured
- 55 kt (63 mph) measured gust
- Property damage
- $10,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 40.388, -83.766 (the zone’s center; the record gives no point)
Several 2 inch diameter tree limbs downed. A tree fell on an automobile in Bellefontaine, causing some damage.
Thunderstorm Wind, Champaign
- When
- July 7, 2:14 PM EST to 2:19 PM EST
- Where
- Champaign County, 2 mi N of Urbana
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.138, -83.769 (the zone’s center; the record gives no point)
Several trees and powerlines were downed.
Flood, Miami
- When
- July 7, 2:15 PM EST to 3:20 PM EST
- Where
- Miami forecast zone
- Property damage
- $30,000
- Reported by
- NEWSPAPER
- Coordinates
- 40.083, -83.067
Several clusters of heavy thunderstorms continued to move across western Ohio during the early morning, and again in the afternoon. An additional two to four inches of rain fell from the thunderstorms, exacerbating flooding in water-logged areas. Flooded roads and creeks and small streams out of their banks occurred throughout the region. Some of the worst flooding was in Shelby and Logan counties, where evacuations took place near the swollen Great Miami River. Evacuations took place in Lakeview and Jackson Center with numerous homes and structures inundated with water.
Flood, Logan
- When
- July 7, 2:25 PM EST to 5:00 PM EST
- Where
- Logan forecast zone
- Property damage
- $150,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.150, -83.750
Several clusters of heavy thunderstorms continued to move across western Ohio during the early morning, and again in the afternoon. An additional two to four inches of rain fell from the thunderstorms, exacerbating flooding in water-logged areas. Flooded roads and creeks and small streams out of their banks occurred throughout the region. Some of the worst flooding was in Shelby and Logan counties, where evacuations took place near the swollen Great Miami River. Evacuations took place in Lakeview and Jackson Center with numerous homes and structures inundated with water.
Thunderstorm Wind, Franklin
- When
- July 7, 2:40 PM EST
- Where
- Franklin County, (Osu)oh St Univ Arpt
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 39.970, -83.009 (the zone’s center; the record gives no point)
Thunderstorm Wind, Franklin
- When
- July 7, 2:45 PM EST to 3:05 PM EST
- Where
- Franklin County, Dublin
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $100,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.970, -83.009 (the zone’s center; the record gives no point)
A large swath of trees were downed across the northern Columbus suburbs, with major damage to several homes and buildings from falling trees. More trees were downed on the southeast side of Columbus.
Thunderstorm Wind, Delaware
- When
- July 7, 2:47 PM EST to 3:00 PM EST
- Where
- Delaware County, Powell
- Measured
- 54 kt (62 mph) measured gust
- Property damage
- $20,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.278, -83.005 (the zone’s center; the record gives no point)
Numerous trees and large limbs up to four inches in diameter were downed near the Polaris Mall.
Flood, Champaign
- When
- July 7, 3:00 PM EST to 5:00 PM EST
- Where
- Champaign forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 40.138, -83.769 (the zone’s center; the record gives no point)
Several clusters of heavy thunderstorms continued to move across western Ohio during the early morning, and again in the afternoon. An additional two to four inches of rain fell from the thunderstorms, exacerbating flooding in water-logged areas. Flooded roads and creeks and small streams out of their banks occurred throughout the region. Some of the worst flooding was in Shelby and Logan counties, where evacuations took place near the swollen Great Miami River. Evacuations took place in Lakeview and Jackson Center with numerous homes and structures inundated with water.
Thunderstorm Wind, Licking
- When
- July 7, 3:00 PM EST to 3:04 PM EST
- Where
- Licking County, Pataskala
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NEWSPAPER
- Coordinates
- 40.092, -82.483 (the zone’s center; the record gives no point)
Trees and large limbs downed throughout town. Main Street was blocked by a fallen tree.
Thunderstorm Wind, Licking
- When
- July 7, 3:20 PM EST to 3:25 PM EST
- Where
- Licking County, 1 mi W of Newark
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $50,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.092, -82.483 (the zone’s center; the record gives no point)
Numerous trees downed. One tree fell on a home, and two other trees severely damaged two automobiles.
Thunderstorm Wind, Fairfield
- When
- July 7, 3:25 PM EST to 3:27 PM EST
- Where
- Fairfield County, Millersport
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.752, -82.631 (the zone’s center; the record gives no point)
Thunderstorm Wind, Fairfield
- When
- July 7, 3:42 PM EST to 3:44 PM EST
- Where
- Fairfield County, Bremen
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- NEWSPAPER
- Coordinates
- 39.752, -82.631 (the zone’s center; the record gives no point)
A mobile home sustained structural damage due to a fallen tree. A log cabin on Webb Summit Road sustained roof damage from the strong winds.
Thunderstorm Wind, Hocking
- When
- July 7, 4:00 PM EST to 4:05 PM EST
- Where
- Hocking County, Logan
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NEWSPAPER
- Coordinates
- 40.517, -84.317
Several trees fell on a business, causing minor damage to the building.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Oklahoma, July 7, 20031 death · 1 event
- Tornado and Flash Flood in Ohio, July 7 to 8, 2003$1.1 million · F0 · 51 events
- Hail in Iowa, July 7, 2003$1.9 million · 4.5 in hail · 37 events
- Hail and Damaging Winds in Illinois, July 7, 2003$2.5 million · 61 kt wind · 10 events
- Flash Flooding and Hail in Indiana, July 7 to 8, 2003$1.0 million · 58 kt wind · 23 events
- Hail and Damaging Winds in Iowa, July 7, 2003$1.1 million · 1 in hail · 12 events
- Flood in Ohio, July 7 to 13, 2003$750,000 · 1 event
- Damaging Winds in Nebraska, July 7, 2003$304,000 · 91 kt wind · 16 events
- Lightning Strike in Minnesota, July 7, 2003$250,000 · 1 event
- Hail and Damaging Wind in Iowa, July 7, 2003$141,000 · 2 in hail · 8 events
- Hail and Damaging Wind in Illinois, July 7, 2003$95,000 · 1 in hail · 4 events
- Flash Flood in South Dakota, July 7 to 8, 2003$100,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5329416, 5329417, 5330124, 5330125, 5330404, 5330405, 5330406, 5329941, 5329942, 5330479, 5329943, 5330266, 5330480, 5330401, 5330126, 5330394, 5330000, 5330001, 5330210, 5330393, 5330402, 5330264, 5330263, 5330403, 5330395, 5330396, 5330265, 5330398, 5330397, 5330399, 5330400, 5329418.